Zenyaku Kogyo Dikinin First Granules N 6 Packs
Ingredients, amount, usage Ingredient/quantity (in 1.2g per package) acetaminophen 300mg dihydrocodeine phosphate 8mg noscapine 16mg dl-methylephedrine hydrochloride 20mg licorice (Glycyrrhiza) extract powder 96mg (original herb equivalent amount 751mg) d-chlorpheniramine maleate 1.17mg Anhydrous caffeine 25mg Glycine 60mg [Additives] Contains aspartame (L-phenylalanine compound), talc, partially pregelatinized starch, erythritol, stevia extract, dextrin, povidone, silicic anhydride, magnesium aluminometasilicate. Dosage and dosage Take the following amount three times a day, preferably within 30 minutes after meals. 15 years old or over: 1 pack 12 years old or over and under 15 years old: 2/3 packs Under 12 years old: Do not take Dosage form/shape Fine granules
Efficacy Efficacy/effect Alleviation of cold symptoms (sore throat, fever, cough, sputum, runny nose, stuffy nose, headache, chills (chills due to fever), sneezing, joint pain, muscle pain).
Precautions for use Precautions for use 1. The following people should not take this medicine. (1) Persons who have had allergic symptoms due to this or its ingredients. (2) People who have had asthma after taking this or other cold medicines or antipyretic analgesics. 2. Do not use any of the following medicines while taking this Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, oral medicines containing antihistamines (oral medicines for rhinitis, motion sickness medicines) , allergy medicine, etc.)3. Do not drive a vehicle or operate machinery after taking this medicine. (Drowsiness, etc. may occur.)4. Do not take this if you are breastfeeding, or avoid breastfeeding when taking this . 5. Do not drink alcohol before or after taking this medicine. 6. Do not use for long periods of time. Points to consult on usage 1. The following people should consult a doctor, pharmacist or registered salesperson before taking this medicine. (1) A person who is receiving treatment from a doctor or dentist. (2) Pregnant women or those who are considered to be pregnant. (3) Elderly. (4) People who have had allergic symptoms due to s, etc. (5) People with the following symptoms. High fever, swelling, difficulty urinating (6) Those who have been diagnosed with the following. Thyroid dysfunction, diabetes, heart disease, hypertension, liver disease, renal disease, gastric/duodenal ulcer, glaucoma, respiratory dysfunction, obstructive sleep apnea syndrome, obesity2. If the following symptoms appear after taking this medicine, they may be side effects. ●Skin: rash, redness, itching ●Digestive system: nausea, vomiting, loss of appetite ●Nervous system: dizziness ●Urology: difficulty urinating ●Others: excessive hypothermia ●In rare cases, the following serious symptoms may occur. . In that case, please consult a doctor immediately. ●Shock (anaphylaxis): Itching of the skin, hives, hoarseness of voice, sneezing, itchy throat, shortness of breath, palpitations, clouding of consciousness, etc. may occur immediately after taking this medicine. Oculomucocutaneous syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustulosis: high fever, bloodshot eyes, eye mucus, sore lips, sore throat, extensive skin rash ・Redness, small blisters (small pustules) appearing on the reddened skin, general malaise, loss of appetite, etc. persist or suddenly worsen. ● Liver dysfunction: Fever, itching, rash, jaundice (yellowing of skin and whites of eyes), brown urine, general malaise, loss of appetite, etc. may occur. ● Renal disorder: Fever, rash, decreased urine output, general swelling, general malaise, arthralgia (joint pain), diarrhea, etc. may occur. Interstitial pneumonia: Climbing stairs or overdoing it a little
We Also Recommend
Air Doctor space disinfectant virus guard
Made in Japan 4w1h Hot Sand Solo Tsubamesanjo Kitchen Research Institute Direct Fire Hot Sand Maker
Stable Hydroquinone 10% Formulated Hydroquinone Cream (0.3 oz (8 g) Made in Japan